# SDR USAA2014080100002

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 44,238 hours, 18,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3077
- Condition: Low Pressure
- Location: Pax Door
- Part time: 44,238 hours, 18,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 PAX CREW DOOR CYLINDER BOTTLE NEEDS CHARGED.  SERVICED L2 PAX CREW DOOR CYLINDER IAW AMM TASK 52-10-00-614-001.
